# SDR FDEA202103050573

- Difficulty date: March 5, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO DOOR HINGE ( FUSELAGE SIDE ) PART NUMBER : ACA 7223-513   FOUND LOBE NUMBER 1 TO NUMBER 17 GREATER THAN 0.395". CABIN - MAIN DECK CARGO DOOR HINGE ( FUSELAGE SIDE ) PART NUMBER : ACA 7223-513   LOBE NUMBER 1 TO NUMBER 17 REWORKED AND FOUND NUMBER 14 TO NUMBER 17 EXCEED   LIMIT AS PER MD-11 SRM 52-30-16-1A FIGURE 101 SHEET 3. OVERSIZED REPAIR BUSHINGS 17   EACH FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04 REPAIR   GENERAL, PARAGRAPH Y AND EA # 1-5310-T0360205 PART 1 STEPS 2 AND 5. TITLE: FUSELAGE-   MAINFRAME- MAIN DECK CARGO DOOR FORWARD SUPPORT HINGE (FUSELAGE SIDE) - WORN   HINGE LOBE BORES. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
